MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Sprint Quattro Secure MRI SureScan; PERMANENT DEFIBRILLATOR ELECTRODES

Medtronic Puerto Rico Villalba Sprint Quattro Secure MRI SureScan; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 6947M62
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury

Brand Name
Sprint Quattro Secure MRI SureScan
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50811505
Report Number2649622-2026-27652
Device Sequence Number18786982
Product Code NVY
UDI-Device Identifier00643169356627
UDI-Public(01)00643169356627(17)200405
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/05/2020
Device Model Number6947M62
Device Catalogue Number6947M62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured04/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age41 YR
Patient SexMale